# SDR CA981028004

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 200642005
- Condition: Failed
- Location: Lt Mlg
- Part time: 8,926 hours
- Component: Dowty, 200642005
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH AND GEAR EXTENSION, THE LEFT MLG WOULD NOT INDICATE DOWN AND LOCKED, NO GREEN LIGHT.  AIRCRAFT DIVERTED AND LANDED USING ALTERNATE EXTENSION.  AIRCRAFT TOWED TO HANGAR.  LEFT HAND DOWNLOCK FAILED INTERNALLY.  REPLACED.  PART TC:  9,391.
